×

Found 67,803 Documents (Results 1–100)

100
MathJax

The cyclical compactness in Banach \(C_\infty (Q)\)-modules. (English. Russian original) Zbl 07584491

J. Math. Sci., New York 265, No. 1, 129-145 (2022); translation from Sovrem. Mat., Fundam. Napravl. 65, No. 1, 137-155 (2019).
MSC:  16-XX 46Lxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software